advertisement
Question
Posted by: khanyisa rangane | 2012/08/17

contraceptives and sex

i have seperated from a long term relationship ,but after 8 mnths soon found someone new.at first when we made love i couldnt get wet i was always dry.i coulodnt understand why?the strange part is ii enjoy with him..i am using neuro an injection contreceptive but ever since i started my breast feels sore and iv gained weight as well as my nipples are tender can one become pregnant while preventing..im very scared coz my son sttill young and i cant have anther now

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Important is to discuss the impact and side effects of your contraception medication with the medical doctor that proscribed it to you. Furthermore it is crucial to bear in mind that the probability to fall pregnant is always possible when using oral contraception – it is not 100% guaranteed, although it limits the possibility though. It is always advisable to use more than one contraception method – using a condom as well might be worth it. If you are concerned that you might be pregnant it is advisable to consult with your doctor as soon as possible to address the concerns head on instead of living in fear.
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2012/08/19

Important is to discuss the impact and side effects of your contraception medication with the medical doctor that proscribed it to you. Furthermore it is crucial to bear in mind that the probability to fall pregnant is always possible when using oral contraception – it is not 100% guaranteed, although it limits the possibility though. It is always advisable to use more than one contraception method – using a condom as well might be worth it. If you are concerned that you might be pregnant it is advisable to consult with your doctor as soon as possible to address the concerns head on instead of living in fear.
For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com.

Reply to Sexologist
Posted by: What-A-lot-i-Got | 2012/08/17

I dont think that you can fall pregnant while on the pill, although chances are higher when you go off the pill, as you may need to do if the side effects stay as bad.

I was looking at spermicidal gel as an alternative for birth control but i may need to take it with a condom (just to be safe) ...

As far as your situation, I think you do need to consult with your gynae and find an alternative contraceptive method.

Reply to What-A-lot-i-Got

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement